# SDR MWEA98744

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48071
- System (JASC): 5260 · Entrance Stairs
- Part: Torque Tube
- Part number: 991199215
- Condition: Cracked
- Location: Vertical Stair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON VERTICAL STAIR TORQUE TUBE BEAM IN RADIUS AT CABIN ARM ATTACHMENT LEFT SIDE.  MTC REPAIRED WITH DOUBLER.
